MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI TIB TRAY SZ C LM PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXFORD UNI TIB TRAY SZ C LM PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint effusion (4849)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d-10: 161469 oxf twin-peg cmntd fem md pma lot# 65677676 159547 oxf anat brg lt md size 3 pma lot# 65860055 unknown cement, lot# unknown the device remains implanted and will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a patient had an initial left unicompartmental knee arthroplasty a year ago.Subsequently, began to experience pain, joint effusion, instability, and buckling, received anti-inflammatory injection.A month ago, the patient had another follow-up appointment and was doing well and returned to all normal activities.All radiographic imaging shows implants in good position without complication.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided as the devices remain implanted; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Medical records were provided and reviewed by a health care professional.The review identified that the patient had an initial left unicompartmental knee arthroplasty and subsequently began to experience pain, joint effusion, instability, and buckling.20ml of clear fluid was aspirated followed by a kenalog injection, the patient had another follow-up appointment and was doing well and returned to all normal activities.All radiographic imaging shows implants in good position without complication.Radiographs were provided and not sent to a radiologist because the findings are dictated within the medical records.And submission would not enhance the investigation.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD UNI TIB TRAY SZ C LM PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19456783
Report Number3002806535-2024-00201
Device Sequence Number6735287
Product Code NRA
UDI-Device Identifier05019279388882
UDI-Public(01)05019279388882(17)330201(10)65676714
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number154722
Device Lot Number65676714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH11NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight73 KG